# SDR 9811445508

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508US
- Make and model: Boeing 757251
- Aircraft serial: 23197
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6012113RF
- Condition: Inop
- Location: Row 14
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING INOPERATIVE FROM ROW 14 FORWARD.  MAINTENANCE REPLACED THE POWER SUPPLY WITH A SERVICEABLE UNIT, OPERATIONAL CHECK OK.
